Table of Content

Open Access

ARTICLE

Stability Problem of Composite Material Reinforced by Periodical Row of Short Fibers

A.N.Guz1, V.A.Dekret1
The Institute of Mechanics National Academy of Sciences of Ukraine, Nesterov str., 3, 03680, Kiev, Ukraine Tel.:(38044) 4569351, Fax:(38044) 4560319, E-mail: guz@carrier.kiev.ua, dekret@inmech.kiev.ua

Computer Modeling in Engineering & Sciences 2009, 42(3), 177-186. https://doi.org/10.3970/cmes.2009.042.177

Abstract

Stability problem of composite material reinforced by periodical rows of short fibers is solved. The problem is formulated with application of equations of linearized three-dimensional theory of stability. The composite is modeled as piecewise-homogeneous medium. The influence of geometrical and mechanical parameters of the composite to the critical strain is investigated.

Keywords

Stability problem, composite material, nanocomposite, short fibers, nanotube, three-dimensional linearized theory of stability.

Cite This Article

, A., , V. (2009). Stability Problem of Composite Material Reinforced by Periodical Row of Short Fibers. CMES-Computer Modeling in Engineering & Sciences, 42(3), 177–186.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 849

    View

  • 674

    Download

  • 0

    Like

Share Link

WeChat scan